Ask a doctor

Can Radiesse Aggravate Joint Pain, Fatigue Symptoms and Allergies?

Does the Radiesse treatment have any bad allergic reactions or side effects to a patient who suffers from joint pain, fatigue, sun hypersensitivity and food allergies?

Doctor Answers (3)

Radiesse is not known to cause pain, fatigue and allergies?

+1

These are not known side effects of Radiesse. Please ensure you are discussing these ailments with your provider. Make sure that the doctor is Board Certified.

"Dr.D"


Fayetteville Facial Plastic Surgeon
4.5 out of 5 stars 51 reviews

Nothing to support Radiesse aggravatng joint pain, fatigue symptoms and allergies

+1

Sorry that you suffer from joint pain, fatigue, sun hypersensitivity and food allergies. I hope that you are working with you doctor to diagnose and treat these troubles.

I am unaware of anything in the medical literature that connects Radiesse with any of these things that you describe. I have also not seen this clinically in my practice. That being said, please be cautious before any procedure. Make sure your injector is experienced.

Jeffrey Roth, MD
Las Vegas Plastic Surgeon
4.5 out of 5 stars 7 reviews

Side Effects of Radiesse

+1

I have never seen nor heard of any of these  side effects from Radiesse.  I also have not seen allergic reactions to this filler.  I think you would be safe using it despite your concerns.

Janet M. Neigel, MD
West Orange Oculoplastic Surgeon
4.5 out of 5 stars 14 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.